# SDR SWAA2018032720758

- Difficulty date: February 12, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N7868K
- Make and model: Boeing 737-79P
- Aircraft serial: 29364
- Aircraft time: 36,252 hours, 24,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 147A8501
- Condition: Corroded
- Location: Bs 967-986
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT AFT MOPSILL CORRODED BETWEEN BS 967 TO 986.   R & R THE MOPSILL IAW SRM & DWG.
